# SDR JJBA20170628028

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD INBD SEAT TRACK HAS CORROSION BEYOND LIMITS.  REPLACED THE SEAT TRACK.
